Bruising After Dermal Fillers
Dermal fillers play a vital role in your anti-ageing treatment and offer a refreshing and youthful look. But, many still avoid this treatment with the fear of bruising. But, did you know that bruising and swelling after dermal fillers is based on 'what you do' and 'avoid' – following your treatment?
Every person is different and so is their skin. Every type of skin reacts differently to dermal fillers. Even the highly experienced dermal filler technicians can make a mistake and give the patient a red spot, bruise, or temporary bump due to inflammation. But remember this, with the quality of dermal filler injectable, your pre as well as post-treatment actions can have a notable impact on how well and subtly your bruising after dermal fillers heal.
How to Treat Bruising After Dermal Fillers?
If you do experience bruising after dermal filler injections, you can be confident that it will disappear within a week or two. However, you can increase the speed of your recovery by following a few basic tips like avoiding strenuous exercise and alcohol for up to 48 hrs. Keep your hands away from the dermal filler injected areas. This involves touching, squeezing, and massaging.
The solution - Proboxin cream
Proboxin is an advanced Botox aftercare cream that is proven to be highly effective against bruising after dermal fillers. Proboxin is the next-gen cosmetic product designed especially to reduce the unwanted side-effects of Botox and dermal Fillers. Our Botox aftercare cream should be used for at least 7 days post-treatment, once in the morning and once at night. The formulation has chosen organic ingredients such as Arnica, Green tea, Passion Fruit, Retinol and SPF-25 which aid healing and minimising your recovery time. Proboxin is the right aftercare you can offer your skin to alleviate bruising after dermal fillers.
... Click here to buy...